# SDR USAA990161

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1038
- Part time: 47,737 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 2 INCH CRACK ON SKIN 4 INCH FORWARD OF FS 1038 AT LONGERON 18L. INSTALLED DOUBLER REPAIR PER SRM 54-01 FIG 2 (4.5 INCH BY 4 INCH). (M)
